# SDR C2XA10CL127

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450872
- Aircraft time: 21,663 hours, 16,177 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51525014A
- Part serial: 99127
- Condition: Faulty
- Location: Cockpit
- Part time: 21,663 hours, 16,177 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLT 5839 THE CREW REPORTED AN APU GENERATOR OFF BUS MESSAGE ON TAKEOFF.  MAINTENANCE REPLACED THE APU GENERATOR CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
